Current Symptoms: Headaches, body aches, Heat and Cold intolerance, Rapid Heart Rate most of the time, Dizzy, Lightheaded, Anxiety, internal and external body shakes/tremors. Inside I feel like I'm shaking all over, outside, slight tremor in hands escpecially when drinking from a glass of water it's more noticeable.
Significant PMH: Hypercholesterolemia Cholesterol is 360, Triglycerides almost 2000, Vitiligo which hit me at age 30, I'm 38 now (mother has it too), Anxiety since age 18, but always under control with current meds. Never had Generalized Anxiety Disorder, just situational.
Yesterday, my heart started racing while at home in front of the computer. I started to get real anxious and antsy, so I took a total of 0.75mg of xanax, which I never do. Forty five minutes later I was yawning from the Xanax, symptoms persisted. I started getting short of breath and lightheaded. I managed to drive myself to the ER. On arrival, I was breathing 45 breaths/min. Heart rate was 130 on EKG monitor. I was given Oxygen and had Xrays and blood work. Just found out Thyroid Panel was normal as well as CBC, CMP, and D-dimer. Funny thing is that I wasn't anxious or scared or panicky in the ER. I was just breathing fast with a high heart rate and of course dizzy and lightheaded. I was voiding what seemed like every 5 minutes and large about 200-300cc at a time and had nothing to drink. I had no caffeine.
Can I still have a Thyroid condition despite a normal Thyroid panel? I am on a beta blocker, so I wonder if that could distort the lab results. Funny thing is, I forgot to take my beta blocker yesterday morning, and I never miss a dose. Seems like a cause/effect to me. SSRI meds all made me sick.
Any advice or suggestions would greatly be appreciated.
With normal labs and recent symptoms - this is not likely thyroid. Beta Blockade may slightly decrease T3 but will not significantly influece TSH or T4. Missing BBl may lead to rebound tachycardia, etc as you know.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.